# SDR DL767011335

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 59,621 hours, 28,918 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 121127
- Condition: Defective
- Location: Manifold Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH SMOKE PRESENT IN COCKPIT. SHORTLY AFTER THE LEFT RECIRC FAN EICAS MSG APPEARED. TURNED LEFT RECIRC FAN OFF. SMOKE DID DISSIPATE AFTER LDG. CONTRACT MTC FOUND THE LEFT RECIRC FAN C/B IN, BUT POPPED WHEN BARELY TOUCHED. ALSO C/B WAS VERY HOT TO THE TOUCH. REPLACED RECIRC FAN
